# SDR E07A961AS

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N497AS
- Make and model: Lear 45LEAR
- Aircraft serial: 45404
- Aircraft time: 1,903 hours, 1,404 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 1,903 hours, 1,404 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 091405700011
- Condition: Defective
- Location: Engine Oil
- Part time: 1,903 hours, 1,404 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SLOW DROP IN OIL PRESSURE ON LH ENGINE DURING DECENT AND APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSTALLED  OVERHAULED OIL PUMP AND AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING GROUND RUN AND LEAK CHECK.
